# SDR DALA2023122110476

- Difficulty date: December 15, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N414DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1996
- Aircraft time: 5,962 hours, 677 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3414 FUSE SKIN REPAIR - FR 77, STR 43R - 44R. INSP REQ. CORRECTIVE ACTION: REF ER/A 611644-14. (5100396)
